Anonymous
Anonymous asked in HealthMental Health · 4 weeks ago

Will Lexapro certainly give me sex drive issues?

Hello, I’m a young male in the U.S Army and have been suffering from mental health issues. My Doctor prescribed an Anti-Depressant called “lexapro”, I have read online that this drug destroys sex lives & libido. Is this certainly going to happen? I’m only a day in and worried and I might stop this medicine if so.

Update:

If someone takes it and has normal sex drive. Comment

2 Answers

Relevance
  • 4 weeks ago

    With any antidepressent drug you cant stop them cold turkey, you have to wean yourself off them. Have a chat to the Dr about your concerns and he might prescribe something else instead.

  • 4 weeks ago

    Yes. It may decrease your libido for a few days.

    Source(s): I use.
    • Alex4 weeks agoReport

      Comigo, foram 7 dias sem libido.

Still have questions? Get your answers by asking now.